# SDR FDEA2020062651357

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6525326
- Part serial: 00030
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCD HAS DENT ON LOWER INTERIOR SURFACE AT APPROX BS 502.  REMOVED DAMAGED WEB IAW SRM 51-40-02.  FABRICATED AND INSTALLED NEW WEB IAW DWG 65-49309 REV D AND SRM 51-40-02.
